Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Green Bay, WI

March 25, 2007Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Mar 25, 2007, 7:23 PM CDT for Waupaca County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2007, 7:23 PM CDT (00:23 UTC)
Expired
Mar 25, 2007, 8:00 PM CDT
In force
37 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Waupaca County, WI

The radar

The Green Bay radar (KGRB), 72 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 5:19 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1047 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1047 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 260023
SVRGRB
WIC135-260100-
/O.NEW.KGRB.SV.W.0003.070326T0023Z-070326T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
723 PM CDT SUN MAR 25 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 800 PM CDT

* AT 720 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS.  THIS
  STORM WAS LOCATED 24 MILES WEST OF CLINTONVILLE...OR ABOUT 16 MILES
  NORTHWEST OF WAUPACA...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SYMCO...SCANDINAVIA...NORTHLAND AND MARION.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4466 8920 4442 8919 4450 8875 4467 8871

$$

KIECKBUSCH
3 follow-up statements
000 
WWUS53 KGRB 260034
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT SUN MAR 25 2007

WIC135-260100-
/O.CON.KGRB.SV.W.0003.000000T0000Z-070326T0100Z/
WAUPACA WI-
734 PM CDT SUN MAR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT 
FOR NORTHERN WAUPACA COUNTY...

AT 733 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS.  THIS
STORM WAS LOCATED 7 MILES NORTH OF IOLA...OR ABOUT 18 MILES NORTH OF
WAUPACA...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BIG FALLS...SYMCO...MARION AND CLINTONVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4466 8920 4442 8919 4450 8875 4467 8871

$$

KIECKBUSCH
000 
WWUS53 KGRB 260044
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT SUN MAR 25 2007

WIC135-260100-
/O.CON.KGRB.SV.W.0003.000000T0000Z-070326T0100Z/
WAUPACA WI-
744 PM CDT SUN MAR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT 
FOR NORTHERN WAUPACA COUNTY...

AT 742 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR BIG FALLS...
OR ABOUT 21 MILES NORTH OF WAUPACA...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARION AND CLINTONVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4466 8920 4442 8919 4450 8875 4467 8871

$$

KIECKBUSCH
000 
WWUS53 KGRB 260056
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 PM CDT SUN MAR 25 2007

WIC135-260106-
/O.EXP.KGRB.SV.W.0003.000000T0000Z-070326T0100Z/
WAUPACA WI-
756 PM CDT SUN MAR 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA COUNTY EXPIRES AT 800
PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO
SHAWANO COUNTY. OTHER THUNDERSTORMS ARE MOVING THROUGH CENTRAL
WAUPACA COUNTY...BUT THESE DO NOT APPEAR TO BE SEVERE. SMALL HAIL
AND GUSTY WINDS ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4466 8920 4442 8919 4450 8875 4467 8871

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:15 PM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, Mar 25, 2:15 PM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
215 PM CDT SUN MAR 25 2007

.SHORT TERM...TNGT AND MON. MAIN FCST FOCUS TO BE ON SVR WEATHER THREAT
THIS EVENING ACROSS THE FCST AREA.

THE 18Z MSAS SFC ANALYSIS SHOWED A WEAK AREA OF LOW PRES NEAR THE SD/MN
BORDER WITH A WRMFNT EXTENDED SEWD THRU CNTRL WI. DEW PTS HAD CLIMBED
WELL INTO THE 50S OVR ALL BUT FAR NE WI WHERE LINGERING STRATUS/FOG
EXISTED. VSBL SATL IMAGERY PLACED A SHRTWV TROF OVR THE UPR MIDWEST WITH
CONVECTION BEGINNING TO DVLP OVR WRN MN.

COMPACT MID LVL SHRTWV TROF IS FCST TO MOV FROM THE UPR MIDWEST E-NE
ACROSS THE U.P. OF MI TNGT. THE WRMFNT WL HAVE MOVED THRU ALL OF NE WI
BY EARLY EVENING...LEAVING THE AREA UNDER A WARM...MOIST AND UNSTABLE
AIRMASS. DEW PTS AT LEAST IN THE MID 50S (WITH SOME 60 DEG READINGS) WL
BE IN PLACE WHEN A SFC TROF PUSHES EWD ACROSS WI THIS EVENING. PLENTY OF
INSTABILITY PRESENT WITH CAPES BETWEEN 1000-1500 J/KG...STEEP MID LVL
LAPSE RATES AND LIS DOWN AROUND -4. THERE IS ALSO GOOD LOW LVL SHEAR
WITH HELICITY VALUES AROUND 300 AND 0-6KM BULK SHEAR > 40 KTS. FAVORABLE
SET-UP FOR AROUND OF STG TO SVR TSTMS TO MOV ACROSS NE WI THIS EVENING
WITH LRG HAIL AND DAMAGING WNDS THE PRIMARY THREAT. PCPN SHOULD TAPER
DOWN RATHER QUICKLY BEHIND THE SFC TROF WITH FOG BECMG A PBLM ONCE AGAIN
TOWARD DAYBREAK. LACK OF COOL AIR BEHIND THE TROF WL KEEP MILD
CONDITIONS OVRNGT WITH UPR 40S/LWR 50S ANTICIPATED.

AFTER THE FOG DISSIPATES MON MORNING...A QUIET REST OF THE DAY EXPECTED
AS THE RGN SITS BETWEEN SYSTEMS. MILD START TO THE DAY WL LEAD TO A WARM
AFTERNOON WITH NEAR RECORD MAX TEMPS PSBL.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS ARE
PCPN TRENDS AND TEMPS.

HPC FAVORS THE 00Z GFS ENSEMBLE MEAN FOR THE EXTENDED PERIOD...WHICH
WAS FAIRLY SIMILAR TO WHAT THE MODELS WERE SHOWING YDAY...SO DID NOT
MAKE MAJOR CHANGES. AFTER A DRY START MONDAY NIGHT...EXPECT PRECIP CHCS
TO GRADUALLY INCREASE FROM SOUTH TO NORTH DURING THE MIDWEEK PERIOD AS
A H8 WARM FRONT LIFTS THROUGH THE RGN AND PRECIPITABLE WATER VALUES
INCREASE. A COLD FRONT IS EXPECTED TO APPROACH THE AREA ON THURSDAY...
THEN MOVE THROUGH GRB CWA THURSDAY NIGHT. THE BEST CHANCES OF PCPN
DURING THE WORK WEEK APPEAR TO BE TUES NGT/WED AND THU/THU NGT. A
GENERALLY DRY PERIOD IS ANTICIPATED OVER THE WEEKEND...AS WEAK HIGH
PRESSURE BUILDS INTO THE REGION.

IT SHOULD BE NOTED THAT THE ECMWF/UKMET/CANADIAN ARE SHOWING A LESS
PROGRESSIVE PATTERN LATER IN THE WEEK...WITH A CUTOFF UPPER LOW
DEVELOPING OVER THE PLAINS. IF THIS HAPPENS...THE COLD FRONT WILL BE
MUCH SLOWER TO MOVE THROUGH...AND PCPN CHCANCES WILL LINGER INTO THE
WEEKEND. WILL HAVE TO KEEP AN EYE ON THIS TREND...BUT WILL TAKE A
CONSERVATIVE APPROACH TODAY...ESPECIALLY WITH THE MAIN FOCUS ON THE
SHORT-TERM SEVERE WX THREAT.

TEMPS WILL REMAIN ABOVE NORMAL THROUGH MOST OF THE WORK WEEK...DESPITE
CLOUDS AND PCPN ACROSS THE AREA. ASSUMING THAT THE COLD FRONT MOVES
THROUGH AS EXPECTED THURSDAY NIGHT...TEMPS WILL RETURN CLOSER TO NORMAL
LEVELS FOR THE WEEKEND.

.HYDROLOGY
SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE
NEXT WEEK...WITH THE MOST SIGNIFICANT PRECIPITATION EVENTS EXPECTED
TONIGHT...TUESDAY NIGHT INTO WEDNESDAY...AND AGAIN THURSDAY INTO
THURSDAY NIGHT.

ALTHOUGH PIN POINTING WHERE THE HEAVIEST RAINFALL WILL OCCUR IS
DIFFICULT THIS FAR OUT...IT APPEARS THAT THE HEAVIEST WEEKLY RAINFALL
TOTALS FOR THE UPCOMING WEEK WILL FALL ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN. IT IS STILL POSSIBLE THAT THE NORTH COULD SEE LOCALLY HEAVY
RAIN AS WELL.

IT IS POSSIBLE THAT SOME RIVERS ACROSS THE AREA MAY REACH BANKFULL
OR FLOOD STAGE LEVELS DURING THE WEEK.

&&

.AVIATION...VFR CONDITIONS EXPECTED LATE THIS AFTERNOON...HOWEVER VRBL
CONDITIONS WL EXIST THIS EVENING AS STG TO SVR TSTMS TO HEAD IN OUR
DIRECTION. CURRENT TIMING WOULD PLACE THE STRONGEST STORMS OVR RHI...AUW
AND CWA BETWEEN 01Z AND 03Z...AND THEN INTO GRB BETWEEN 03Z AND 05Z. LRG
 HAIL AND DAMAGING WNDS ARE THE MAIN THREAT. ONCE THE STORMS DEPART
SHORTLY AFTER MIDNGT...IFR CONDITIONS TO SETTLE IN AFTER 08Z AS FOG
REDEVELOPS. THE FOG MAY BECOME LOCALLY DENSE AT TIMES WITH LIFR
CONDITIONS PSBL BETWEEN 10Z AND 14Z. VFR CONDITIONS RETURN BY LATE
MORNING AS THE FOG DISSIPATES.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/KIECKBUSCH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Mar 25, 12:00 PM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1200 PM CDT SUN MAR 25 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1200 PM CDT SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING IN CENTRAL
WISCONSIN...AND SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS THE
REMAINDER OF THE FORECAST AREA TONIGHT.

A WARM FRONT WILL LIFT NORTH ACROSS WISCONSIN THIS AFTERNOON AND USHER
IN A WARMER...MORE UNSTABLE AIRMASS. STRONG TO SEVERE THUNDERSTORMS WILL
DEVELOP OVER THE UPPER MIDWEST THIS AFTERNOON AND MOVE EASTWARD INTO
WISCONSIN. THIS LINE OF SEVERE THUNDERSTORMS WILL THEN MOVE INTO CENTRAL
WISCONSIN EARLY THIS EVENING...AND INTO EASTERN WISCONSIN BY MID TO LATE
EVENING. THE MAIN THREAT FROM THESE STORMS IS DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY NIGHT...
BUT IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL
BECOME SEVERE.

SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE NEXT WEEK. WITH THE ADDITIONAL RAINFALL...RIVER LEVELS ARE
EXPECTED TO RISE AGAIN. IT APPEARS LIKELY THAT SOME RIVERS ACROSS
THE AREA WILL REACH BANKFULL OR FLOOD STAGE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ521-522-541>543-564-261700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1200 PM CDT SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FOG...SOME LOCALLY DENSE AT TIMES...WILL GRADUALLY DISSIPATE
EARLY THIS AFTERNOON. A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ARE EXPECTED TO APPROACH THE LAKE AROUND THE MIDNIGHT HOUR. STRONG WINDS
WOULD BE THE MAIN THREAT FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT SATURDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY NIGHT.

MOISTURE FROM THE GULF OF MEXICO WILL FLOW INTO THE REGION DURING THIS
PERIOD...BRINGING THE POTENTIAL FOR WIDESPREAD MARINE FOG AS IT MOVES
OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN AND THE PARTIALLY
ICED COVERED BAY OF GREEN BAY.

KALLAS
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Mar 25, 6:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
03/25/2007  M0.75 INCH       WOOD               WI   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&
Local storm report, Mar 25, 6:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
03/25/2007  M0.75 INCH       WOOD               WI   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&
Local storm report, Mar 25, 7:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             PLOVER                  44.45N 89.53W
03/25/2007  M1.00 INCH       PORTAGE            WI   CO-OP OBSERVER

            HAIL COVERING THE GROUND.

&&
Local storm report, Mar 25, 7:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
709 PM CDT SUN MAR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             PLOVER                  44.45N 89.53W
03/25/2007  E0.75 INCH       PORTAGE            WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:16 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano29 min
Mar 25, 7:43 PM CDTTornado WarningGRBLanglade, Menominee32 min
Mar 25, 7:54 PM CDTSevere Thunderstorm WarningGRBShawano36 min
Mar 25, 8:06 PM CDTTornado WarningGRBOconto24 min
Mar 25, 8:50 PM CDTSevere Thunderstorm WarningGRBOconto25 min
Mar 25, 11:44 PM CDTSevere Thunderstorm WarningGRBMarinette45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.